# SDR CA980602009

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Auto Feather
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN TAKEOFF POWER APPLIED, THE AUTOFEATHER SYSTEM DID NOT ARM. POWER LEVER SWITCH REPLACED.
